# SDR ASAA2013012693743

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 20,842 hours, 6,355 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RT PACK LT WILL NOT RESET DURING MASTER CAUTION RESET.   REF FIM 21-60-TASK 801, PERFORMED PACK TEMP CONTROL BITE FOUND TCV PERFORMED FIM TASK 21-62-TASK 831, FAULT RESET THIS IS AN INTERMITTENT FAULT PERFORMED PACK TEMP CONTROL BITE,  BITE CHECK PASSED,  GROUND VERIFICATION SUCCESSFUL.
